MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2-3-HX-ES
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium prime bare spring coil might have become detached.Coil embolization was performed for the aneurysm, and postoperative chest ct showed a linear high-density shadow in the aortic arch.The patient did not experience any discomfort.No patient symptoms or complications were associated with this event.The patient was undergoing coil embolization surgery for treatment of a ruptured intracranial aneurysm with hemorrhage.Dual antiplatelet treatment (dapt) consisting of enteric-coated aspirin and clopidogrel was administered.Multiple follow-up examinations showed that the abnormality remained in the same location.The patient was closely monitored postoperatively and follow-up was carefully conducted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient was being treated for an irregular aneurysm, approximately 5 mm in size, in the neck segment.
 
Additional Manufacturer Narrative
Updated b5, e1, e3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The lesion was located in the internal carotid artery, and vessel tortuosity was moderate.Device preparation followed standard operating procedure.There was no premature detachment; the coil was manually detached, and no kink or damage was observed on the pushwire.The coil was not implanted in the intended position, leading to herniation from the tumor, but the surgeon stated this was not a product quality issue.No medical/surgical intervention was required due to coil implantation in an untended location no complications have been observed, only a follow-up observation was needed.A stent was implanted and normal dual antiplatelet therapy was administered.No procedural or post-procedural imaging was available.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23450846
Report Number9617601-2025-02455
Device Sequence Number9040816
Product Code KRD
UDI-Device Identifier00763000313791
UDI-Public(01)00763000313791(17)280504(10)231221759
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2-3-HX-ES
Device Catalogue NumberAPB-2-3-HX-ES
Device Lot Number231221759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/10/2025
12/15/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/04/2025
01/12/2026
Date Device Manufactured05/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale